# SDR SIMA20220201001

- Difficulty date: February 1, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 12,764 hours, 8,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE DAMAGED DUE TO GROUND INCURSION. LH UPPER NOSE SKIN DENTED/BUCKLED AT LH ICE DETECTOR PROBE MOUNTING AREA. CLASSIFIED AS A (MAJOR REPAIR).-C/A-PERFORMED LH UPPER NOSE SKIN REPAIR IAW ERS-EJ-53MR-4475
